Tab Application Banner
  • Users Online: 1180
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
 
LETTER TO EDITOR
Ahead of Print

Tocilizumab-induced anaphylactic reactions in rheumatic diseases: Consideration for clinicians with monoclonal antibody infusions


1 Department of Pharmacology, Smt. NHL Municipal Medical College, Ahmedabad, Gujarat, India
2 Department of Rheumatology, Rheumatology, Smt. NHL Municipal Medical College, Ahmedabad, Gujarat, India
3 Department of Orthopedics, Orthopedics, Smt. NHL Municipal Medical College, Ahmedabad, Gujarat, India

Correspondence Address:
Sapan Pandya,
Department of Rheumatology, Smt. NHL Medical College, Ellisbridge, Ahmedabad - 380 006, Gujarat
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None

DOI: 10.4103/injr.injr_94_19



Print this article
Search
 Back
 
  Search Pubmed for
 
    -  Pandya AD
    -  Shukla D
    -  Malhotra SD
    -  Patel P
    -  Pandya S
 Citation Manager
 Article Access Statistics
 Reader Comments
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed27    
    PDF Downloaded4    

Recommend this journal